# SDR ASAA2020082083042

- Difficulty date: August 18, 2020
- Submitted: August 20, 2020
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 19,297 hours, 6,178 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sliding Window
- Part number: 56100025
- Part serial: 15163H5571
- Condition: Inoperative
- Location: Cockpit
- Part time: 19,316 hours, 6,184 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

LT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED AT CRUISE.  QRH PROCEDURE ACCOMPLISHED, OVERHEAT LIGHT RE-ILLUMINATED AFTER PLACING BACK TO ON POSITION FAULT CODE: 304 020 41.  GROUNDED - YES.  REMOVED & REPLACED R2 SLIDING WINDOW AND COMPLETED ADJUSTMENT, REF B737-900 AMM 56-12-11-820-801 AND 56-12-11-400-801.  OPS CHECK & LEAK CHECK GOOD.
